# SDR 2002UALA00531

- Difficulty date: March 24, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 380 S6L STRINGER CLIP CRACKED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHEDREPLACED STRINGER CLIP.
